# SDR HNAA2021011800026

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 48,139 hours, 44,343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PANEL 241DF EMERGENCY LIGHT INOPERABLE.  R & R PANEL 241DF EMERGENCY FLOOR STRIP LIGHT ASSEMBLY, IAW AMM 33-50-112.  SPLICED NEW CONNECTORS AT PANEL 241DF EMERGENCY LIGHT, IAW STANDARD MAINTENANCE PRACTICES.
